# SDR ASAA2020031632435

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,188 hours, 5,130 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Insert
- Condition: Defective
- Location: Engine Spinner
- Component: Spoinner
- Component part number: 3370051180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472010. #1 ENG FRONT SPINNER CONE HAS A BAD INSERT. GROUNDED - YES. REMOVED & REPLACED SPINNER CONE. REF T/C 78472010, FAN BLADE LUBRICATION.
